# SDR CALA2018062501519

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 34,041 hours, 11,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727D FRAME, RIGHT SIDE WAS CRACKED AT PSU RAIL ATTACH BRACKET LOCATED BETWEEN SR-8 AND SR-9.  REPAIRED IAW EC/RA5310-07462.
